# SDR HALA2019102200447

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 31-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 31 AND 35 AT +Y1552 IS CORRODED AT LOCATIONS: FR33 + 3". //  CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103 PARA 6.A THRU 6.B (3)B CORROSION AT LOCATION FR33 + 3" LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA  6.B (7) FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 103. RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - TRACK REPLACED IAW A330 SRM 51-72-11 PARA 2.A (4), REV.103.00 AND AIRBUS DRAWING F53275877, ISSUE F. JOB COMPLETE.
